# SDR REXA2022040500276

- Difficulty date: March 28, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 33,027 hours, 22,840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD6 MID CLEAT FOUND TO BE CORRODED  REMOVED, LOCATED DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR DD6 MID CLEAT IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01 PN: 600-31902-269
